# SDR DALA2015120907499

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 36,590 hours, 19,382 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 261EF HAS DELAMINATED, 20" X4",  FABRICATED NEW PANEL 261EF ON VTMAE TRAVELLER T15/1175964 IAW DWG NW3025-40640.
